# SDR 2005UALA01125

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 17,357 hours, 6,422 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A FUEL QUANTITY ISSUE.  OPERATED BOTH ENGINES TO OBSERVE ENGINE FUEL BURN AND THE POSSIBILITY OF FUEL LEAKS.  VISUALLY CHECKED MFLI (MAGNETIC FUEL LEVEL INDICATORS) FOR VERIFICATION OF FUEL QUANTITY INDICATIONS.  ALSO, FQIC (FUEL QUANTITY INDICATING COMPUTER) WAS REPLACED AND OPERATIONAL TEST OF FUEL TRANSFER SYSTEM WAS PERFORMED.  NO SIGNS OF EXTERNAL LEAKS AND MFLI'S MATCHED FUEL QUANTITY INDICATIONS.  FUEL TRANSFER SYSTEM OPERATIONAL CHECK WAS NORMAL.  ENGINEERING WILL CONTINUE TO MONITOR BUT NO ISSUES NOTED SINCE INCIDENT.
